# SDR DALA1023335808

- Difficulty date: September 17, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 28,559 hours, 9,067 cycles
- Engine: Pwa PW2040
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND PUNCTURE AND DELAMINATED SKIN IN NR 6 SPOILER. REPAIRED IAW SRM 51-70-17 PAR 4B PAGE 16, SRM 27-61-01-401 PAGE 19-20.
